Man OD’s by Smoking Medicated Back Patch
'Put this in your pipe and smoke it!' A Wisconsin man took the phrase a little too seriously...
Fentanyl back patches we're recalled in the United States back in 2011. They had a tenancy to leak, putting the user in direct contact with the substance. This contact can lead to trouble breathing and fatal overdoses. Apparently not everyone adhered to the recall.
Here's the story! A lady called up the police in Greenfeild, Wisconsin saying that her boyfriend had a 'reaction' to a fentanyl patch he was helping her apply. Paramedics determined that the dude had overdosed on fentanyl. They found a crack pipe in his pocket. He said it must have been in his pocket from years ago, when he 'used' to smoke crack. HMMMMMMMM...dose this dude not wash his pants for years at time? GAG! I'm Not buying it, guy!
The fella did eventually admit to smoking the patch by placing it on aluminum foil, lighting it from below, then inhaling the vapors through a straw. The cops found the materials in his house later.
Both the girlfriend and the boyfriend were arrested for possession. Aw! What a beautiful love story! Hopefully the get conjugal visits in prison.
Fentanyl, in pure form, is 6,000 times stronger than morphine.